Louise Sutton

Photo of Louise Sutton
Louise Sutton
Postdoctoral Scholar
 
PhD Queen Mary University of London, 2017
louise.sutton

External webpage

Papers

Preprints

 

SL_2 tilting modules in the mixed case, joint with Daniel Tubbenhauer, Paul Wedrich and Jieru Zhu, arXiv: 2105.07724.

 

Accepted

 

Decomposable Specht modules indexed by bihooks II, joint with Robert Muth and Liron Speyer, Algebras and Representation Theory, accepted. arXiv: 2101.11175.

Kronecker positivity and 2-modular representation theory, joint with Christine Bessnrodt and Chris Bowman, Transactions of the AMS, accepted. arXiv: 1903.07717.

 

Published

 

Decomposable Specht modules indexed by bihooks, Pacific Journal of Mathematics, Volume 304, Number 2, Pages 655-711, February 2020, joint with Liron Speyer. arXiv: 1808.00949.

Specht modules labelled by hook bipartitions II, Journal of Pure and Applied Algebra, Volume 224, Issue 4, April 2020. arXiv: 1709.09251.

Specht modules labelled by hook bipartitions I, Journal of Algebra, Volume 515, 1 December 2018, Pages 456-510. arXiv: 1707.01851.